# SDR CALA2017070102072

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 7,477 hours, 2,634 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2992
- Condition: Sparks
- Location: Galley
- Part time: 61,299 hours, 17,045 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 204 OVEN 204 IN 1ST CLASS GALLEY SMOKES WHEN YOU TURN IT ON. REMOVED AND REPLACED OVEN 204 IAW 25-34-00, NO SPARKS OR SMOKE
